# SDR AALA202509091265

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 71,982 hours, 36,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT DIRECT VIEW JUMPSEAT NOT WORKING. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY AT DIRECT VIEW JUMPSEATIAW AMM 25-60-00.
